# SDR 2024F00326

- Difficulty date: November 4, 2024
- Submitted: December 31, 2024
- Operation: General aviation
- Aircraft: N208AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600358
- Aircraft time: 10,247 hours, 8,118 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 656512013
- Condition: Worn
- Location: Zone300
- Part time: 270 hours, 277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MIDDLE ELEVATOR CABLE FREQUENTLY WEARS BEYOND MANUFACTURER'S LIMITS WHERE THE CABLE PASSES THROUGH A FAIRLEAD LOCATED ROUGHLY AT FS 415. PROPER FLIGHT CONTROL RIGGING HAS BEEN VERIFIED SEVERAL TIMES. CONTACT WITH THE MANUFACTURER HAS BEEN MADE WITH NO APPROVED REPAIR OR ALTERATION FOR THIS ISSUE ASIDE FROM REPLACING CABLE AS NEEDED. THIS CABLE HAS BEEN REPLACED 3 TIMES IN THE LAST 1500 HOURS.
